# SDR EISA99212

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 507945114
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L-1 DOOR WARNING LIGHT ILLUMINATED ON CLIMB-OUT, DOOR NOT IN CLOSED POSITION.  AIRCRAFT WOULD NOT PRESSURIZE.  RIGGED L-1 DOOR OPERATION CHECK, PRESSURE CHECK GOOD.  (M)
